MAUDE Adverse Event Report: ALLIED MEDICAL LLC. GOMCO; 500 CIRC CLAMP , EX SMALL , 1.1 CM

ALLIED MEDICAL LLC. GOMCO; 500 CIRC CLAMP , EX SMALL , 1.1 CM
Model Number 02-00-0500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
I wanted to bring to your attention that we experienced a malfunction with a gomco 1.1cm clamp during a recent procedure last week.This is not the first time that they have encountered this issue.The clamp did not completely close, causing the skin to slip through and not completing the cut.I was unable to locate a serial number on the clamp, but the manufacturer date is 20240126.
 
Additional Manufacturer Narrative
No samples returned so could not check the validity of the complaints.

Brand Name
GOMCO
Common Device Name
500 CIRC CLAMP , EX SMALL , 1.1 CM
Manufacturer (Section D)
ALLIED MEDICAL LLC.
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED MEDICAL LLC
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key21364364
Report Number1924066-2025-00032
Device Sequence Number12870445
Product Code HFX
UDI-Device Identifier00026072002292
UDI-Public(01)00026072002292(11)20240126
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number02-00-0500
Device Catalogue Number02-00-0500
Device Lot Number20240126
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown